# SDR CALA2025022802519

- Difficulty date: February 25, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 95,237 hours, 23,259 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 312N510144
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HYD QTY READS EMPTYSERVICED RIGHT HYD SYS TO FULL. RT ENG PYLON AREA HAS EXCESSIVE HYD FLUID.  ACCOMPLISHED INSPECTION OF RT HYD SYS, INSPECTED HYD FILTERS IN RT PYLON & WHEEL WELLS & FOUND DPI TO BE FLUSHED. FOUND TUBE PRESSURE ASSY IN PYLON LEAKING FROM CLAMP AREA. REQUIRES REPLACEMENT OF PRESSURE TUBE ASSY & CLAMP AS A PRECAUTIONARY MEASURE.  DISCONNECTED PRESSURE TUBE FROM ELBOW & ON TOP OF PYLON. REMOVED STRUT PNEUMATIC DUCT IAW AMM 36-11-01.  REMOVED THE FILTER MODULE & COMPONENTS FOR PRESSURE & CASE DRAIN OF THE EDP IN THE RT SYS IAW AMM 29-11-17.  REMOVED PRESSURE LINE.  REPLACED E2 PRESSURE TUBE ASSY & CLAMP IAW  AMM 29-11-17-404-027 & AMM 20-11-00-912-001.  INSTALL RIGHT STRUT PNEUMATIC DUCT IAW AMM 36-11-01-404-109-001. OPS & LEAKS CHECKED SATISFACTORY.
